Testing the equality of several log-normal means based on a computational approach


GÖKPINAR F., GÖKPINAR E.

COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION, vol.46, no.3, pp.1998-2010, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.1080/03610918.2015.1030413
  • Journal Name: COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1998-2010
  • Keywords: Computational approach test, Generalized variable approach, Log-normal distribution, Welch test, Hypothesis testing, INVERSE GAUSSIAN MEANS, CONFIDENCE-INTERVALS, NORMAL DISTRIBUTIONS, LINEAR FUNCTIONS, NORMAL SAMPLES, VARIANCE, HETEROGENEITY, LIMITS
  • Gazi University Affiliated: Yes

Abstract

In this study, we propose a new test based on a computational approach to test the equality of several log-normal means. We compare this test with some existing methods in terms of the type-I error rate and power using Monte Carlo simulations for varying values of number of groups and sample sizes. The simulation results indicate that the proposed test could be suggested as a good alternative for testing the equality of several log-normal means.